Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Bifurcation and stability for a nonlinear parabolic partial differential equation

Authors: Nathaniel Chafee and E. F. Infante
Journal: Bull. Amer. Math. Soc. 80 (1974), 49-52
MSC (1970): Primary 35B40; Secondary 35B35, 35K35
MathSciNet review: 0328359
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. G. Auchmuty, The numerical solution of the equations for rotating stars, Constructive and computational methods for differential and intergral equations (Sympos., Indiana Univ., Bloomington, Ind., 1974) Springer, Berlin, 1974, pp. 28–60. Lecture Notes in Math., Vol. 430. MR 0502099
  • 2. N. Chafee and E. F. Infante, A bifurcation problem for a nonlinear partial differential equation of parabolic type, Applicable Anal. 4 (1974/75), 17–37. MR 0440205
  • 3. Michael G. Crandall and Paul H. Rabinowitz, Nonlinear Sturm-Liouville eigenvalue problems and topological degree., J. Math. Mech. 19 (1969/1970), 1083–1102. MR 0259232
  • 4. J. K. Hale and E. F. Infante, Extended dynamical systems and stability theory, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 405–409. MR 0218685
  • 5. Jack K. Hale, Dynamical systems and stability, J. Math. Anal. Appl. 26 (1969), 39–59. MR 0244582
  • 6. Ja. I. Kanel′, Stabilization of solutions of the Cauchy problem for equations encountered in combustion theory, Mat. Sb. (N.S.) 59 (101) (1962), no. suppl., 245–288 (Russian). MR 0157130
  • 7. Herbert B. Keller and Donald S. Cohen, Some positone problems suggested by nonlinear heat generation, J. Math. Mech. 16 (1967), 1361–1376. MR 0213694
  • 8. A. Kolmogoroff, I. Petrovsky and N. Piscounoff, Etude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bulletin de l'Université d'Etat à Moscou, Serie Internationale, Vol. I, 1937.
  • 9. Joseph P. LaSalle, An invariance principle in the theory of stability, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965) Academic Press, New York, 1967, pp. 277–286. MR 0226132
  • 10. B. J. Matkowsky, A simple nonlinear dynamic stability problem, Bull. Amer. Math. Soc. 76 (1970), 620–625. MR 0257544, 10.1090/S0002-9904-1970-12461-2
  • 11. D. H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J. 21 (1971/72), 979–1000. MR 0299921
  • 12. David H. Sattinger, Topics in stability and bifurcation theory, Lecture Notes in Mathematics, Vol. 309, Springer-Verlag, Berlin-New York, 1973. MR 0463624

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B40, 35B35, 35K35

Retrieve articles in all journals with MSC (1970): 35B40, 35B35, 35K35

Additional Information